# SDR FDEA202107021650

- Difficulty date: July 2, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N852FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37723
- Aircraft time: 44,973 hours, 6,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLT INSP, L-1 DOOR EXTERIOR EMERGENCY LT INOP.  RELAMPED, REF  AMM: 33-51-04-2. LT TESTS  SATIS, ITEM OK FOR SVC
